On product representations of powers, I

P. Erdős, A. Sárközy, V. T. Sós

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

The solvability of the equation a1a2 ... ak = x2, a1, a2, ..., ak ε{lunate} A is studied for fixed k and 'dense' sets A of positive integers. In particular, it is shown that if k is even and k ≥ 4, and A is of positive upper density, then this equation can be solved.

Original languageEnglish
Pages (from-to)567-588
Number of pages22
JournalEuropean Journal of Combinatorics
Volume16
Issue number6
DOIs
Publication statusPublished - 1995

Fingerprint

Solvability
Integer

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Geometry and Topology
  • Theoretical Computer Science

Cite this

On product representations of powers, I. / Erdős, P.; Sárközy, A.; Sós, V. T.

In: European Journal of Combinatorics, Vol. 16, No. 6, 1995, p. 567-588.

Research output: Contribution to journalArticle

@article{7649c3bb72fa4beb91953c3bdcba4cc6,
title = "On product representations of powers, I",
abstract = "The solvability of the equation a1a2 ... ak = x2, a1, a2, ..., ak ε{lunate} A is studied for fixed k and 'dense' sets A of positive integers. In particular, it is shown that if k is even and k ≥ 4, and A is of positive upper density, then this equation can be solved.",
author = "P. Erdős and A. S{\'a}rk{\"o}zy and S{\'o}s, {V. T.}",
year = "1995",
doi = "10.1016/0195-6698(95)90039-X",
language = "English",
volume = "16",
pages = "567--588",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",
number = "6",

}

TY - JOUR

T1 - On product representations of powers, I

AU - Erdős, P.

AU - Sárközy, A.

AU - Sós, V. T.

PY - 1995

Y1 - 1995

N2 - The solvability of the equation a1a2 ... ak = x2, a1, a2, ..., ak ε{lunate} A is studied for fixed k and 'dense' sets A of positive integers. In particular, it is shown that if k is even and k ≥ 4, and A is of positive upper density, then this equation can be solved.

AB - The solvability of the equation a1a2 ... ak = x2, a1, a2, ..., ak ε{lunate} A is studied for fixed k and 'dense' sets A of positive integers. In particular, it is shown that if k is even and k ≥ 4, and A is of positive upper density, then this equation can be solved.

UR - http://www.scopus.com/inward/record.url?scp=29744463829&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29744463829&partnerID=8YFLogxK

U2 - 10.1016/0195-6698(95)90039-X

DO - 10.1016/0195-6698(95)90039-X

M3 - Article

VL - 16

SP - 567

EP - 588

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

IS - 6

ER -